Fungal Nail Infection – Oral Medication Side Effects

Hi Everyone, Aisling here again continuing on with my latest blog series on Fungal Nail Infection…

After extensively researching the area, there are 2 things that I am certain of. The first one being that when you initially detect the infection, you must act fast! The infection spreads like wile fire due to the conditions it lives in! Think about it, hot sweaty damp area with an infected area, it thrives and multiples and jumps from nail to nail. The second one is that the only option for treating this infection, really is laser. Oral medication seems to cause more harm than good in my opinion. But that’s just my opinion, I’d rather keep my taste buds if I’m honest! As always guys, I only research on trustworthy, certified sources which is why I reached out to  when researching the area. Havana Skin Clinic

Walk Away from Fungal Nail Infection

Walk Away from Fungal Nail Infection

While researching fungal nail infection and everything there is to know about it, I was taken back to say the least  by the side effects of the oral medication prescribed to diminish the infection.

They are as follows: 

  • Upset stomach.
  • Diarrhea.
  • Stomach pain.
  • Rash, itching, or hives.
  • Changes in taste or loss of taste.

If you have been following this blog series, you would of also seen that the guys at Havana Skin Clinic interviewed a lady called Breda suffering with the infection. She spoke about how she experienced loss of taste buds and that the medication had effected her mentally too resulting in an overall low feeling. After she researched the effects of her medication, she found that people has reviewed the medication as making them depressed and some even suicidal! You can read this full blog here: Fungal Nail Infection – Breda’s

You can find further information on fungal nail infection HERE

Leave a Comment